Back on 5/17, I had a blood panel done & my TSH level came back as 0.23 with the lab results indicating anything below 0.50 to be abnormally low. My Dr. decided to re-test me on 6-23 & the results came back even worse...my TSH level is now 0.07 (with the lab results again indicating anything below 0.50 to be abnormally low). My T3 and T4 are in the low normal range.
Question - How could my TSH level drop so much in one month's timeframe? My Dr. says he thinks it's due to hyperthyroidism...but isn't sure so now I have to go get a battery of tests performed. Is there anything else this could be caused by? I'm concerned because I also have Lupus & am thinking perhaps this could be a result of the Lupus "freaking out" <-----(don't you just love my official medical term for it! lol!)
Well, I know that lupus is an autoimmune disorder. I also know that when you have one autoimmune disorder, you very often have another. Grave's disease is an autoimmune disorder of the thyroid that causes your TSH to be incredibly low (hyperthyroidism). I would recommend and u/s and biopsy of the thyroid to see if that's what it is.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.